MathSciNet Relay Station
MathSciNet bibliographic data
MR590054 32C40 (14B05 46F10 58C25)
Atiyah, M. F. Singularities of functions. Papers presented at the Symposium on Excitement in Mathematics (Cambridge, 1975). Bull. Inst. Math. Appl. 12 (1976), no. 7, 203–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement